# SDR FDEA201806291601

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,923 hours, 38,020 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adiru
- Part number: HG1152AA01
- Part serial: 02072215
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING BELOW 24K FEET, RECEIVED AN IAS COMPARATIVE FLAG ON THE PFD. HAD ABOUT A 5-8 KT DIFFERENCE BETWEEN FIRST OFFICER`S AND CAPTAIN'S AIRSPEED.  DIFFERENCE WENT AS HIGH AS 30 KTS,  BY THE TIME THE AIRSPEED UNREALABLE  QRH CHECKLIST WAS COMPLETED. DETERMINED THROUGH STANBY INSTRUMENTS AND QRH CHECKLIST THAT CADC 1 WAS BAD.   COULD NOT CONFIRM ANY FAULTS. CAPTAIN`S PITOT TUBE DRAIN HOLES FOUND TO BE CLEAR IAW MM  34-11-02-2.  REMOVED AND REPLACED THE NR 1 ADIRU IAW MM 34-43-03-4. REMOVED AND REPLACED THE CAPTAIN'S  PITOT AIR DATA MODULE. IAW MM 34-16-01-5.  LEAK CHECKED GOOD IAW 34-16-00-5. OK FOR  SERVICE.
